MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, CONTINUOUS FLUSH

MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, CONTINUOUS FLUSH
Catalog Number 606S255X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.The device was discarded; therefore, no further investigation can be performed.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Catheter obstruction while-in patient with loss of cerebral target position is a known potential complication associated with the prowler select plus microcatheter.The instructions for use (ifu) contain the following caution: ¿if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an enterprise2 4mmx16mm no tip intracranial stent (encr401600, 8697618) became impeded in the proximal of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) and could not advance any more.The doctor removed the stent and microcatheter from the patient and switched to new devices to complete the procedure.There was no patient injury reported.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, b5, g6, h2, and h11.Section b5: additional event information received on 19-mar-2025 indicted that the correct procedure type performed was an angioplasty and not endovascular embolization.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
PROWLER SELECT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21618912
Report Number3008114965-2025-00222
Device Sequence Number18276782
Product Code KRA
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)260928(10)8697618
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number606S255X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTERPRISE2 4MMX16MM NO TIP
Patient SexUnknown